TITLE

Global existence and non-relativistic global limits of entropy solutions to the 1D piston problem for the isentropic relativistic Euler equations

AUTHOR(S)
Ding, Min; Li, Yachun
PUB. DATE
March 2013
SOURCE
Journal of Mathematical Physics;Mar2013, Vol. 54 Issue 3, p031506
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the 1D piston problem for the isentropic relativistic Euler equations when the total variations of the initial data and the speed of the piston are sufficiently small. Employing a modified Glimm scheme, we establish the global existence of shock front solutions including a strong shock without restriction on the strength. In particular, we give some uniform estimates on the perturbation waves, the reflections of the perturbation waves on the piston and the strong shock. Meanwhile, we consider the convergence of the entropy solutions as the light speed c → +∞ to the corresponding entropy solutions of the classical non-relativistic isentropic Euler equations.
ACCESSION #
86447006

 

Related Articles

  • Gamma-convergence results for phase-field approximations of the 2D-Euler Elastica Functional. Mugnai, Luca // ESAIM: Control, Optimisation & Calculus of Variations;Jul2013, Vol. 19 Issue 3, p740 

    We establish some new results about the Γ-limit, with respect to the L1-topology, of two different (but related) phase-field approximations \hbox{$\{\mathcal E_\eps\}_\eps,\,\{\widetilde{\mathcal E}_\eps\}_\eps$}{ℰε}ε, {・ℰε}ε of the so-called Euler’s...

  • Approximate solution of the singular-perturbation problem on Chebyshev-Gauss grid. Gülsu, Mustafa; Öztürk, Yalçin; Sezer, Mehmet // Journal of Advanced Research in Differential Equations;2011, Vol. 3 Issue 4, p1 

    In this paper, a matrix method is presented for solving singularly perturbed two-point boundary value problems with a boundary layer at one end point. The main characteristic of this technique is that it reduces these problems to those of solving a system of algebraic equations, thus greatly...

  • A Parameter-Uniform Finite Difference Method for a Coupled System of Convection-Diffusion Two-Point Boundary Value Problems. O'Riordan, Eugene; Stynes, Jeanne; Stynes, Martin // Numerical Mathematics: Theory, Methods & Applications;May2008, Vol. 1 Issue 2, p176 

    A system of m (≥ 2) linear convection-diffusion two-point boundary value problems is examined, where the diffusion term in each equation is multiplied by a small parameter ε and the equations are coupled through their convective and reactive terms via matrices B and A respectively. This...

  • A new boundary condition for the three-dimensional Navier-Stokes equation and the vanishing viscosity limit. Xiao, Yuelong; Xin, Zhouping // Journal of Mathematical Physics;Nov2012, Vol. 53 Issue 11, p115617 

    In this paper, we propose a new vorticity boundary condition for the three-dimensional incompressible Navier-Stokes equation for a general smooth domain in R3. This boundary condition is motivated by the generalized Navier-slip boundary condition involving the vorticity. It is shown first that...

  • H-stabilization of the Isothermal Euler equations: a Lyapunov function approach. Gugat, Martin; Leugering, Günter; Tamasoiu, Simona; Wang, Ke // Chinese Annals of Mathematics;Jul2012, Vol. 33 Issue 4, p479 

    The authors consider the problem of boundary feedback stabilization of the 1D Euler gas dynamics locally around stationary states and prove the exponential stability with respect to the H-norm. To this end, an explicit Lyapunov function as a weighted and squared H-norm of a small perturbation of...

  • Existence of non zero modes in an annular lined duct. Balint, Agneta M.; Balint, Stefan; Tanasie, Loredana // AIP Conference Proceedings;Nov2012, Vol. 1493 Issue 1, p1034 

    The purpose is to extend Vilenski - Rienstra's [32] results concerning mainly the general aspects of the existence of non zero modes in annular lined ducts. The case, when the radial and circumferential components of the mean flow are equal to zero and the axial component depends only on the...

  • On a Quasi-Neutral Approximation to the Incompressible Euler Equations. Jianwei Yang; Zhitao Zhuang // Journal of Applied Mathematics;2012, p1 

    We rigorously justify a singular Euler-Poisson approximation of the incompressible Euler equations in the quasi-neutral regime for plasma physics. Using the modulated energy estimates, the rate convergence of Euler-Poisson systems to the incompressible Euler equations is obtained.

  • Uniform grid approximation of nonsmooth solutions with improved convergence for a singularly perturbed convection-diffusion equation with characteristic layers. Zhemukhov, U. // Computational Mathematics & Mathematical Physics;Sep2012, Vol. 52 Issue 9, p1239 

    A mixed boundary value problem for a singularly perturbed elliptic convection-diffusion equation with constant coefficients in a square domain is considered. Dirichlet conditions are specified on two sides orthogonal to the flow, and Neumann conditions are set on the other two sides. The...

  • Difference scheme for a singularly perturbed parabolic convection-diffusion equation in the presence of perturbations. Shishkin, G. // Computational Mathematics & Mathematical Physics;Nov2015, Vol. 55 Issue 11, p1842 

    An initial-boundary value problem is considered for a singularly perturbed parabolic convection-diffusion equation with a perturbation parameter ε (ε ∈ (0, 1]) multiplying the highest order derivative. The stability of a standard difference scheme based on monotone approximations of...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics